Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On an integral of Marcinkiewicz


Author: Daniel Waterman
Journal: Trans. Amer. Math. Soc. 91 (1959), 129-138
MSC: Primary 26.00
MathSciNet review: 0103953
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.00

Retrieve articles in all journals with MSC: 26.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0103953-5
PII: S 0002-9947(1959)0103953-5
Article copyright: © Copyright 1959 American Mathematical Society